# SDR R61A201303170277

- Difficulty date: March 17, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 9,377 hours, 9,205 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT A PSU PANEL CAME DOWN DURING TAXI.  CREW RETURNED TO GATE WHERE MAINTENANCE RE-SECURED PSU PANEL PER BOMBA AMM AND OPS CHECKED GOOD.
